# SDR 2008UALA03071

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PLATE BETWEEN FRAMES 69 AND 70 HAS EVIDENCE OF SURFACE CORROSION ON UPPER SURFACE AND FASTENER HOLES.  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED SHEAR PLATE, DRILLED NEW PLATE AND INSTALLED.
